# SDR USAA2013040400007

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 28,823 hours, 22,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BAD ODOR THROUGHOUT CABIN (DIRTY SOCK SMELL) ON DESCENT INTO DCA.  MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 (CABIN AIR QUALITY).  AIRCRAFT IS FOUND TO BE GOOD.  OK FOR SERVICE.
